| Model Number |
7578900 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis of part #7578900; lot# em14m029 visual and optical examination analysis reveals that the locking tabs have been bent inwards of the tip of the driver which will not allow the center shaft of the instrument to function and the retaining pin has been bent and the hex edges of the compressor have been rounded.This is consistent with bend stress overload.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information received from user facility via manufacturer representative regarding an event happened during post-op of the reported product.It was reported that, the instrument screwdriver was broken.There was no patient involved during this event.No further complications reported regarding the event.